# SDR CALA2017062601986

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42716
- Aircraft time: 12,165 hours, 4,209 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 1084
- Condition: Faulty
- Location: Aft Trim
- Part time: 29,620 hours, 10,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CANNOT KEEP THE CORRECT CABIN PRESSURE. CAUSED CABIN ALTITUDE LIGHT AND HORN TO GO OFF.  DESCENT BELOW  10000FT. 1 PSI DIFF PRESSURE.  RT PACK ALREADY ON MEL. EMERGENCY DECLARED. COMPLETED CABIN PRESS LEAK TEST REF TASK 05-51-91-790-801. LEAK CHECK GOOD. ACCOMPLISH TASK 21-00-05-780-801. TEST GOOD AT CONFIDENCE HIGH WITH HIGH FLOW AND LOW FLOW. PHASE 1 TESTED WITHIN LIMITS. PHASE 2 HIGH AND LOW FLOW MODES TEST WITH LIMITS. PHASE 3 TEST GOOD. WITHIN LIMITS CABIN PSI STARTED AT 4 WITHIN 2 MINUTES DROP TO 3.  REPLACED AFT PAX TRIM AIR VALVE REF AMM 21-61-21 TO CLEAR RT PACK MEL. OPS AND LEAK CHECK GOOD.
